# SDR ASAA2018121137284

- Difficulty date: November 30, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,784 hours, 11,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LAV SUPPORT STA 947 TO 967 LBL 24 HAS SPOT OF CORR. GROUNDED - YES. REMOVED CORR ON AFT WET AREA LAV SUPPORT AT STA 947 LBL24 FOUND TO BE OUT OF LIMITS IAW 737 800 SRM 53 70 51 1A 1 REMOVED AND REPLACED SUPPORT IAW 737 800 SRM 51 40 02 0G 0 W 2.5" O .085 R .064 L 1.5FT. D .024.
